# SDR F3LA200300187

- Difficulty date: December 19, 2003
- Submitted: December 24, 2003
- Operation: Air carrier
- Aircraft: N306FL
- Make and model: Boeing 737-36N
- Aircraft serial: 28563
- Aircraft time: 21,103 hours, 9,980 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery Pack
- Part number: 61620468
- Condition: Failed
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK, INSPECTION REPORTED FWD GALLEY DOOR ESCAPE SLIDE BATTERY PACK FAILED VOLTAGE TEST.  REPLACED FWD GALLEY DOOR ESCAPE SLIDE.
